# SDR RRXA991352

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 980 - 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, FLOOR ATTACH CHANNEL BETWEEN STA 980 AND STA 1140 AT LONGERON 33 LEFT..  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FLOOR CHANNEL IAW DC8 SRM 51-1-4 AND 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
